i took a 100mg of tramadol yesterday night for a severe tooth ache and now i feel like vomiting, how long will it last ?
Hi nausea is a common side effect when first starting Tramadol. I also had very bad nausea to start with. It will pass after you get used to the medication. For now, drink plenty of water to flush through your system and maybe have a lay down. It should pass in a couple of hours
Have taken tramadol for years and never had any nausea etc. that's not to say you don't everyone reacts differently. Was wondering if it could be from the "severe pain"? My bottle here doesn't say anything about taking it with food or anything. If you think it's the med tell the Dr. and ask to try something different. If your a smaller body type and first time taking 100mg might've been a bit of a shock to your system..maybe try 1 (50mg) the bad thing is for me anyway they take an hour to work.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Dec 2009 • 2 answers
Updated 20 Jul 2010 • 3 answers
Updated 25 Oct 2018 • 4 answers
Updated 8 Mar 2016 • 2 answers
Updated 12 hours ago • 1 answer